# SDR QXEA200800280

- Difficulty date: March 9, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 17,081 hours, 17,189 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 82410910957
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

YKA- FLIGHT 2210 - DURING APPROACH, THE FIRE DETECT LIGHT ILLUMINATED INTERMITTENTLY.  ALSO, THE NR 2 FAULT "A" LIGHT ILLUMINATED AS WELL.  AIRCRAFT FERRIED TO PDX FOR REPAIRS.  IN PDX, THE WIRING WAS CHECKED WITH NO DEFECTS.  THE FIRE DETECTION PANEL WAS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
